Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Lichen planus pigmentation, using Zempred. Grey spots on body. Right treatment?

hi i am suffering from litchen planus pigmentation and since more than one yr i have been continously using the medicine - zempred ( 4 - 12 mg) , nucell , citravite , melalite forte , elocon. but i feel like there is no improvement in it. I have grey spots all over my body. I just want to know is my treatment going in right direction and how much time will it take ?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You are taking a correct medication,

The problem with LPP spots is that they are deep.

It is very difficult to remove them just with topical creams.

You can go for chemical peels,

But even in this you must be cautious,

Peels can sometime aggravate lpp.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor